# SDR DLL10991965

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: 223101
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IRREG HEARD STRANGE FAN LIKE NOISE BEHIND SS/O PANEL FOLLOWED BY SMOKE/FUMES IN COCKPIT.  FOUND INSTRUMENT COOLING FAN AT FAULT (CB3 A21 TRIPPED) FAN SIEZED UP FWD TO MCO AND PLAC 21-25-21B C/P TIED BACK.
